# SDR 2007UALA04835

- Difficulty date: November 26, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 21,021 hours, 8,985 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L ESCAPE SLIDE PRESSURE APPEARS LOW.   UNKNOWN PRESSURE LEAK WITHIN THE THE SLIDE ASSY.  REPLACED THE 1L SLIDE ASSY.  SLIDE WAS SENT TO SHOP FOR OVERHAUL.
